zbMATH — the first resource for mathematics

A Lie algebra structure in a formal variational calculation. (English. Russian original) Zbl 0347.49023
Funct. Anal. Appl. 10, 16-22 (1976); translation from Funkts. Anal. Prilozh. 10, No. 1, 18-25 (1976).

49L99 Hamilton-Jacobi theories
93C25 Control/observation systems in abstract spaces
Full Text: DOI
[1] P. Lax, ”Periodic solutions of the KdV equation,” Comm. Pure Appl. Math.,28, No. 1, 141-188 (1975). · Zbl 0302.35008 · doi:10.1002/cpa.3160280105
[2] I. M. Gel’fand and L. A. Dikii, ”The asymptotics of the resolvent of Sturm?Liouville equations and the algebra of the Korteweg?de Vries equations,” Usp. Matem. Nauk,30, No. 5, 67-100 (1975).
[3] O. I. Bogoyavlenskii and S. P. Novikov, ”The connection between the Hamiltonian formalisms of stationary and nonstationary problems,” Funktsional’. Analiz i Ego Prilozhen.,10, No. 1, 9-13 (1976).
[4] C. S. Gardner, ”Korteweg?de Vries equation and generalizations. IV,” J. Math. Phys.,12, No. 8, 1548-1551 (1971). · Zbl 0283.35021 · doi:10.1063/1.1665772
[5] V. E. Zakharov and L. D. Faddeev, ”The Korteweg?de Vries equation ? a completely integrable Hamiltonian system,” Funktsional’. Analiz i Ego Prilozhen.,5, No. 4, 18-27 (1971).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.